Alert archive / Iowa / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 210, NWS Omaha, NE

May 30, 2004Mills County, Iowa

NWS Omaha, NE issued this severe thunderstorm warning at May 30, 2004, 12:38 AM CDT for Mills County, Iowa. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 30, 2004, 12:38 AM CDT (05:38 UTC)
Expired
May 30, 2004, 1:30 AM CDT
In force
52 min
Issued by
NWS Omaha, NE
Area
Counties, with a storm outline in the text

County Mills County, IA

The radar

The Omaha radar (KOAX), 70 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 9:35 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 5.6 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2004-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1892 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2004-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1892 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1114 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 2:50 PM CDT, 9 hours 48 minutes earlier.

Area forecast discussion, May 29, 2:50 PM CDT, 9 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
250 PM CDT SAT MAY 29 2004

.DISCUSSION...
MAIN PROBLEMS SURROUND SEVERE WEATHER AND HEAVY RAINFALL POTENTIAL
TONIGHT.

18Z SURFACE ANALYSIS PLACES A WARM FRONT JUST TO THE NORTH OF THE
CWA INTO SOUTHEAST SOUTH DAKOTA AND NORTHWEST IOWA.  ANOTHER
BOUNDARY...THOUGH MUCH MORE DIFFICULT TO PICK OUT APPEARS TO BE FROM
NORTH CENTRAL KANSAS INTO SOUTHEAST KANSAS.  THE GFS DOES NOT REALLY
PICK UP ON THE SOUTHERN BOUNDARY...WHILE THE ETA MAKES IT A MAIN
FOCUS FOR THUNDERSTORM DEVELOPMENT.  AGREE WITH SPC DISCUSSION THAT
ELEMENTS ARE IN PLACE FOR A SIGNIFICANT SEVERE WEATHER OUTBREAK WITH
INCREASING LOW LEVEL MOISTURE...AND AMPLE 0-6KM SHEAR FOR
SUPERCELLS.  ONE PROBLEM IS THAT THE 18Z OAX SOUNDING DOES SHOW A
RATHER STRONG CAP STILL IN PLACE...HOWEVER THE TOP SOUNDING
INDICATES SOME COOLING HAS TAKEN PLACE SINCE 12Z BETWEEN 850 AND 700
MB WHICH SHOULD CONTINUE TO ERODE THE CAP.   THINK THAT AS THE UPPER
LEVEL WAVE TO THE WEST CONTINUES TO LIFT INTO THE AREA THAT SHOULD
ALSO HELP GET THINGS GOING WITH EXPLOSIVE DEVELOPMENT EXPECTED.

HAVE SOME CONCERN ABOUT THE HEAVY RAIN POTENTIAL AS WELL...WITH
PRECIPITABLE WATER VALES OVER 1.5 INCHES FORECAST ACROSS MUCH OF THE
CWA.  ONE INHIBITING FACTOR IS THAT THE SYSTEM COULD BE PROGRESSIVE
AS CORFIDI VECTORS SUGGEST THE OVERALL MCS SHOULD CONTINUE TO MOVE
EAST TONIGHT AND NOT STALL OUT.  AFTER MUCH DISCUSSION DECIDED TO
ISSUE A FLOOD WATCH TONIGHT OVER THE ENTIRE CWA SINCE THE ENTIRE
AREA COULD SEE HEAVY RAIN AMOUNTS APROACHING FLASH FLOOD GUIDANCE
VALUES...AND THE HPC EXCESSIVE RAINFALL OUTLOOK ALSO COVERS THE
ENTIRE CWA.

THE SURFACE SYSTEM MOVES EAST OF THE AREA BY SUNDAY MORNING...AND
WILL BRING AN END TO THE RAIN CHANCES FOR A TIME...HOWEVER HAVE SOME
CONCERN THAT A FEW SHOWERS OR THUNDERSTORMS COULD DEVELOP IN THE
AFTERNOON AS THE UPPER LEVEL TROUGH MOVES THROUGH.  850-500 MB LAPSE
RATES BECOME RATHER STEEP BY SUNDAY AFTERNOON...SO WILL CARRY A
CHANCE POP TO COVER.  STEEP LAPSE RATES THEN CONTINUE MONDAY
AFTERNOON...WITH THE COLD POCKET ALOFT STILL FORECAST TO BE OVER THE
REGION...SO ANOTHER SMALL POP LOOKS WARRANTED.

KEPT THINGS DRY TUESDAY THROUGH THURSDAY AS HIGH PRESSURE LOOKS TO
DOMINATE AT THE SURFACE AND A RIDGE BUILDS IN ALOFT.  BROUGHT IN THE
NEXT CHANCE OF STORMS ON FRIDAY WITH ANOTHER ROUND OF WARM AIR
ADVECTION.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLOOD WATCH UNTIL 4 AM SUNDAY FOR THE ENTIRE OAX NEBRASKA CWA.
IA...FLOOD WATCH UNTIL 4 AM SUNDAY FOR THE ENTIRE OAX IOWA CWA.

&&

NOTE...EFFECTIVE 1200 UTC JUNE 8TH THE AWIPS PRODUCT IDENTIFIER
/PID/ FOR THE AREA FORECAST DISCUSSION ISSUED BY OMAHA WFO WILL
CHANGE TO OMAAFDOAX.  THE WMO CODE WILL REMAIN FXUS63 KOAX.

KING
Hazardous weather outlook, May 29, 11:10 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1110 PM CDT SAT MAY 29 2004

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-301000-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
1110 PM CDT SAT MAY 29 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND
SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND SUNDAY

SEVERE THUNDERSTORMS ARE LIKELY TO CONTINUE ACROSS EASTERN NEBRASKA
INTO SOUTHWEST IOWA THROUGH 3 AM CDT. THE PRIMARY HAZARDS WILL
BE DAMAGING WINDS UP TO 70 MPH AND HEAVY RAIN. ISOLATED TORNADOES ARE
ALSO POSSIBLE. SOME FLOODING HAS BEEN REPORTED IN PARTS OF
NORTHEAST AND SOUTHEAST NEBRASKA.

A COLD FRONT WILL MOVE ACROSS EASTERN NEBRASKA INTO WESTERN
IOWA THROUGH 6 AM SUNDAY WITH SCATTERED THUNDERSTORMS GRADUALLY
DIMINISHING FROM WEST TO EAST.

A SLIGHT CHANCE OF THUNDERSTORMS WILL STILL EXIST EARLY SUNDAY
MORNING AND AGAIN SUNDAY AFTERNOON...BUT SEVERE WEATHER IS NOT
EXPECTED WITH THESE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS MONDAY ACROSS THE
OUTLOOK AREA...AND AGAIN NEXT FRIDAY NIGHT. INSTABILITY WILL BE
LIMITED...AND SEVERE WEATHER IS UNLIKELY FROM THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL BE REQUIRED THIS EVENING. BE PREPARED
TO ACT QUICKLY ONCE THUNDERSTORMS DEVELOP IN YOUR AREA.

FOBERT

In the hours before

Local storm report, May 29, 11:04 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
1104 PM CDT SAT MAY 29 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      AUBURN                  40.39N 95.84W
05/29/2004                   NEMAHA             NE   LAW ENFORCEMENT

            WATER A FEW INCHES DEEP FLOWING OVER NUMEROUS ROADS, NO
            ROADS CLOSED THOUGH.

&&

DEWALD
Local storm report, May 29, 11:14 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
1114 PM CDT SAT MAY 29 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1007 PM     FLASH FLOOD      5 NW ALBION             41.74N 98.07W
05/29/2004                   BOONE              NE   LAW ENFORCEMENT

            ROAD WASHED OUT NEAR LORETTO.

1110 PM     FLASH FLOOD      ALBION                  41.69N 98.00W
05/29/2004                   BOONE              NE   LAW ENFORCEMENT

            WATER OF A FEW INCHES FLOWING OVER ROADWAYS, NO ROADS
            CLOSED THOUGH.

&&

DEWALD
Local storm report, May 29, 11:22 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
1122 PM CDT SAT MAY 29 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     2 N RISING CITY         41.23N 97.30W
05/29/2004                   BUTLER             NE   LAW ENFORCEMENT

            TREE BLOWN DOWN ON ROAD.

&&

DEWALD
Local storm report, May 30, 12:12 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
1212 AM CDT SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1203 AM     TSTM WND GST     VALLEY                  41.31N 96.35W
05/30/2004  61 MPH           DOUGLAS            NE   OFFICIAL NWS OBS

            MEASURED WIND GUST AT THE NATIONAL WEATHER SERVICE
            OFFICE.

&&

DEWALD
Local storm report, May 30, 12:33 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE OMAHA NE
1233 AM CDT SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             5 W CROFTON             42.73N 97.60W
05/29/2004  0.75 INCH        KNOX               NE   LAW ENFORCEMENT

0538 PM     HAIL             7 N CROFTON             42.83N 97.50W
05/29/2004  1.00 INCH        KNOX               NE   LAW ENFORCEMENT

0550 PM     TSTM WND GST     2 W DAYKIN              40.32N 97.34W
05/29/2004  70 MPH           JEFFERSON          NE   EMERGENCY MNGR

0550 PM     HAIL             2 W DAYKIN              40.32N 97.34W
05/29/2004  0.75 INCH        JEFFERSON          NE   EMERGENCY MNGR

0620 PM     HAIL             4 S FAIRBURY            40.08N 97.18W
05/29/2004  0.75 INCH        JEFFERSON          NE   EMERGENCY MNGR

0627 PM     HAIL             1 SE TOBIAS             40.41N 97.32W
05/29/2004  1.00 INCH        SALINE             NE   EMERGENCY MNGR

0655 PM     TSTM WND DMG     1 S ODELL               40.04N 96.80W
05/29/2004                   GAGE               NE   EMERGENCY MNGR

            LARGE TREE LIMBS DOWN.

0700 PM     HAIL             LINDSAY                 41.70N 97.69W
05/29/2004  2.75 INCH        PLATTE             NE   EMERGENCY MNGR

            WINDSHIELDS KNOCKED OUT. WINDOWS ON HOMES BROKEN. SIDING
            ON HOMES DAMAGED.

0728 PM     HAIL             SANTEE                  42.84N 97.85W
05/29/2004  1.00 INCH        KNOX               NE   EMERGENCY MNGR

0730 PM     HAIL             8 N CROFTON             42.85N 97.50W
05/29/2004  0.75 INCH        KNOX               NE   CO-OP OBSERVER

            HAIL COVERED THE GROUND.

0755 PM     FLASH FLOOD      WYMORE                  40.12N 96.67W
05/29/2004                   GAGE               NE   EMERGENCY MNGR

            WATER FLOWING OVER NUMEROUS ROADWAYS. NO ROADS CLOSED
            YET...DITCHES AND CULVERTS WERE BEGINNING TO OVERFLOW.

0810 PM     TSTM WND GST     5 W ST. HELENA          42.81N 97.35W
05/29/2004  70 MPH           CEDAR              NE   TRAINED SPOTTER

0813 PM     TORNADO          4 E LIBERTY             40.08N 96.41W
05/29/2004                   PAWNEE             NE   EMERGENCY MNGR

0826 PM     TSTM WND GST     WYNOT                   42.74N 97.17W
05/29/2004  60 MPH           CEDAR              NE   FIRE DEPT/RESCUE

0834 PM     TSTM WND DMG     TREYNOR                 41.23N 95.61W
05/29/2004                   POTTAWATTAMIE      IA   LAW ENFORCEMENT

            POWER LINES BLOWN DOWN.

0840 PM     TSTM WND GST     WYMORE                  40.12N 96.67W
05/29/2004  70 MPH           GAGE               NE   EMERGENCY MNGR

0845 PM     FLASH FLOOD      CREIGHTON               42.47N 97.91W
05/29/2004                   KNOX               NE   TRAINED SPOTTER

            WATER COVERED THE ROAD IN NUMEROUS LOCATIONS. MANY GRAVEL
            ROADS UNDER WATER.

0845 PM     FLASH FLOOD      PLAINVIEW               42.35N 97.79W
05/29/2004                   PIERCE             NE   TRAINED SPOTTER

            WATER COVERED THE ROAD IN NUMEROUS LOCATIONS.

0853 PM     HAIL             FAIRBURY                40.14N 97.18W
05/29/2004  1.00 INCH        JEFFERSON          NE   EMERGENCY MNGR

0910 PM     FLASH FLOOD      5 S CREIGHTON           42.39N 97.91W
05/29/2004                   ANTELOPE           NE   EMERGENCY MNGR

            8 INCHES OF WATER FLOWING OVER ROAD.

0910 PM     FLASH FLOOD      CREIGHTON               42.47N 97.91W
05/29/2004                   KNOX               NE   EMERGENCY MNGR

            WATER FLOWING OVER ROAD ON HIGHWAY 13 SOUTH OF CREIGHTON
            AND HIGHWAY 59 WEST OF CREIGHTON.

0910 PM     HAIL             FAIRBURY                40.14N 97.18W
05/29/2004  1.00 INCH        JEFFERSON          NE   EMERGENCY MNGR

0920 PM     HAIL             PLYMOUTH                40.30N 96.99W
05/29/2004  1.00 INCH        JEFFERSON          NE   EMERGENCY MNGR

0925 PM     HAIL             HARBINE                 40.19N 96.97W
05/29/2004  1.00 INCH        JEFFERSON          NE   EMERGENCY MNGR

0930 PM     FLASH FLOOD      FAIRBURY                40.14N 97.18W
05/29/2004                   JEFFERSON          NE   LAW ENFORCEMENT

            WATER OVER ROADWAYS SOUTH AND EAST OF FAIRBURY. NO ROADS
            CLOSED THOUGH.

1007 PM     FLASH FLOOD      5 NW ALBION             41.74N 98.07W
05/29/2004                   BOONE              NE   LAW ENFORCEMENT

            ROAD WASHED OUT NEAR LORETTO.

1030 PM     FLASH FLOOD      TECUMSEH                40.37N 96.19W
05/29/2004                   JOHNSON            NE   EMERGENCY MNGR

            WATER OF A FEW INCHES FLOWING OVER A COUPLE OF ROADS NEAR
            TECUMSEH.

1035 PM     FLASH FLOOD      BURCHARD                40.15N 96.35W
05/29/2004                   PAWNEE             NE   LAW ENFORCEMENT

            WATER FLOWING OVER A HIGHWAY BRIDGE NEAR BURCHARD.

1045 PM     TSTM WND GST     ALBION                  41.69N 98.00W
05/29/2004  65 MPH           BOONE              NE   LAW ENFORCEMENT

            TREE LIMBS BLOWN DOWN.

1100 PM     FLASH FLOOD      AUBURN                  40.39N 95.84W
05/29/2004                   NEMAHA             NE   LAW ENFORCEMENT

            WATER A FEW INCHES DEEP FLOWING OVER NUMEROUS ROADS, NO
            ROADS CLOSED THOUGH.

1100 PM     TSTM WND DMG     2 N RISING CITY         41.23N 97.30W
05/29/2004                   BUTLER             NE   LAW ENFORCEMENT

            TREE BLOWN DOWN ON ROAD.

1110 PM     FLASH FLOOD      ALBION                  41.69N 98.00W
05/29/2004                   BOONE              NE   LAW ENFORCEMENT

            WATER OF A FEW INCHES FLOWING OVER ROADWAYS, NO ROADS
            CLOSED THOUGH.

1203 AM     TSTM WND GST     VALLEY                  41.31N 96.35W
05/30/2004  61 MPH           DOUGLAS            NE   OFFICIAL NWS OBS

            MEASURED WIND GUST AT THE NATIONAL WEATHER SERVICE
            OFFICE.

&&

JEK
Local storm report, May 30, 12:38 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
1238 AM CDT SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1233 AM     TSTM WND GST     OMAHA                   41.26N 96.01W
05/30/2004  63 MPH           DOUGLAS            NE   OFFICIAL NWS OBS

            MEASURED AT EPPLEY AIRPORT.

&&

DEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:08 PM CDTSevere Thunderstorm WarningOAXAntelope37 min
May 29, 7:15 PM CDTSevere Thunderstorm WarningOAXKnox30 min
May 29, 7:22 PM CDTSevere Thunderstorm WarningOAXPierce23 min
May 29, 7:26 PM CDTSevere Thunderstorm WarningOAXCuming, Stanton34 min
May 29, 7:32 PM CDTTornado WarningOAXGage, Pawnee28 min
May 29, 7:34 PM CDTFlash Flood WarningOAXGage, Jefferson6 hr
May 29, 7:39 PM CDTSevere Thunderstorm WarningOAXJefferson36 min
May 29, 7:43 PM CDTSevere Thunderstorm WarningOAXAntelope, Knox, Pierce32 min
May 29, 7:55 PM CDTSevere Thunderstorm WarningOAXJohnson35 min
May 29, 8:01 PM CDTSevere Thunderstorm WarningOAXPawnee44 min
May 29, 8:03 PM CDTFlash Flood WarningOAXAntelope, Knox6 hr
May 29, 8:12 PM CDTSevere Thunderstorm WarningOAXCedar33 min
May 29, 8:13 PM CDTTornado WarningOAXPawnee47 min
May 29, 8:15 PM CDTSevere Thunderstorm WarningOAXBoone30 min
May 29, 8:30 PM CDTTornado WarningOAXJefferson60 min
May 29, 8:34 PM CDTSevere Thunderstorm WarningOAXOtoe41 min
May 29, 8:41 PM CDTFlash Flood WarningOAXBoone, Pierce6 hr
May 29, 8:43 PM CDTTornado WarningOAXGage47 min
May 29, 8:52 PM CDTSevere Thunderstorm WarningOAXNemaha38 min
May 29, 8:56 PM CDTFlash Flood WarningOAXJohnson, Pawnee6 hr
May 29, 8:59 PM CDTSevere Thunderstorm WarningOAXPawnee46 min
May 29, 9:21 PM CDTSevere Thunderstorm WarningOAXStanton39 min
May 29, 9:32 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson28 min
May 29, 9:59 PM CDTFlash Flood WarningOAXNemaha6 hr
May 29, 9:59 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Pawnee46 min
May 29, 10:09 PM CDTSevere Thunderstorm WarningOAXBoone, Platte66 min
May 29, 10:28 PM CDTFlash Flood WarningOAXPlatte6 hr
May 29, 10:32 PM CDTSevere Thunderstorm WarningOAXButler, Seward58 min
May 29, 10:34 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline56 min
May 29, 10:58 PM CDTSevere Thunderstorm WarningOAXAntelope, Madison, Pierce62 min
May 29, 11:43 PM CDTSevere Thunderstorm WarningOAXSaunders32 min
May 30, 12:03 AM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy42 min
May 30, 12:45 AM CDTSevere Thunderstorm WarningOAXSarpy15 min
May 30, 1:07 AM CDTSevere Thunderstorm WarningOAXNemaha, Richardson53 min
May 29, 8:44 PM CDTSevere Thunderstorm WarningOAXPottawattamie46 min
May 29, 8:46 PM CDTSevere Thunderstorm WarningOAXMills, Montgomery, Page59 min
May 30, 12:35 AM CDTSevere Thunderstorm WarningOAXPottawattamie55 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.